Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on depo for 2 years straight, other than weight gain I never had an issue. 3 days ago I had very slight cramping and a brown discharge which is strange considering i havent had a period or spotting since my first shot. This was 10 days after intercourse. Since a week ago I have been nauseous, irritable, and having hot flashes and loss of appetite. Today i was diagnosed with a sinus infection which i read could be a result of early pregnancy. Is depo playing tricks on me or is it possible?

Loading...

Hi there

Here is info for you -

What exactly is thishormonal contraceptive? Much like the Pill, it prevents ovulation and makes the cervix and uterine lining hostile to sperm and fertilized eggs. It uses a synthetic version of the hormone progesterone to achieve these results. Unlike the Pill, your physician will give you a shot, usually in the arm or buttocks.

If Depo-Provera shots are received on a recommended basis, pregnancy is highly unlikely. While the contraceptive has the power to prevent conception up to 14 weeks, the injections are usually given every 12 weeks to ensure that there is no gap in the effectiveness of the birth control between shots. When such a schedule is maintained, pregnancy while on Depo-Provera is extremely rare. Those 1% women probably end up with an ectopic pregnancy.

Suggest you visit a doctor and have yourself thoroughly examined. Good luck

Reply

Loading...